On a decomposition for pairs of commuting contractions

Tom 181 / 2007

Zbigniew Burdak Studia Mathematica 181 (2007), 33-45 MSC: Primary 47A05; Secondary 47A15. DOI: 10.4064/sm181-1-3

Streszczenie

A new decomposition of a pair of commuting, but not necessarily doubly commuting contractions is proposed. In the case of power partial isometries a more detailed decomposition is given.

Autorzy

  • Zbigniew BurdakInstitute of Mathematics
    University of Agriculture
    Mickiewicza 24/28
    30-059 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek